Cubic forms over algebraic number fields

Ramanujam, C. P. (1963) Cubic forms over algebraic number fields Mathematical Proceedings of the Cambridge Philosophical Society, 59 (4). pp. 683-705. ISSN 0305-0041

Full text not available from this repository.

Official URL:

Related URL:


Davenport has proved (3) that any cubic form in 32 or more variables with rational coefficients has a non-trivial rational zero. He has also announced that he has subsequently been able to reduce the number of variables to 29. Following the method of (3), we shall prove that any cubic form over any algebraic number field has a non-trivial zero in that field, provided that the number of variables is at least 54. The following is the precise form of our result.

Item Type:Article
Source:Copyright of this article belongs to Cambridge University Press.
ID Code:82927
Deposited On:15 Feb 2012 12:28
Last Modified:15 Feb 2012 12:28

Repository Staff Only: item control page